# SDR 08FDEA00602

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin Panel
- Part number: 491B1360005002
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBD T/R UPPER FWD SKIN PANEL IS CRACKED.  REMOVED DAMAGED SKIN PANEL   IAW A300-600 SRM 51-40-21.  FABRICATED NEW PANEL IAW A300-600 SRM 51-26-00 AND 51-40-40 AND PER FEDEX GMM N7-0-1001.  INSTALLED NEW PANEL IAW A300-600 SRM 51-40-21.
